MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT GRAPHIX; WIRE, GUIDE, CATHETER
Model Number 2480
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/03/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire tip detachment occurred.The patient presented with coronary artery disease.The target lesion was stented located in mildly tortuous and severely calcified mid to proximal ostial right coronary artery (rca).A 182 pt graphix guidewire was crossed the lesion.However, during the removal, the distal tip of the wire was caught on calcium in ostial right and the tip was fractured at approximately 1.5 cm.A snare was prepared but the tip of the wire was pushed down stream into the renal artery prior to being snared.Furthermore, it was noted that determining the next steps will be based on feedback regarding magnetic resonance imaging (mri) capabilities in future and whether they should stay on an anticoagulant for life.The procedure was completed with different device.No further patient complications nor injuries reported.

Brand Name
PT GRAPHIX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13752120
Report Number2134265-2022-02712
Device Sequence Number14695237
Product Code DQX
UDI-Device Identifier08714729141723
UDI-Public08714729141723
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143587
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2022
Device Model Number2480
Device Catalogue Number2480
Device Lot Number0025838957
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2022
Initial Report FDA Received Date03/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown